# SDR 2024FA0000669

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,370 hours, 11,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION FOUND AROUND E-EXIT DOOR SKIN AROUND EXTERIOR HANDLE. FOUND 1 CORROSION BLEND TO BE BEYOND LIMITS IAW C560XL SRM 51-70-08. COMPLIED WITH TEXTRON FR-560-5574-12462, TITLE FIELD REPAIR- CORROSION, EMERGENCY EXIT, SKIN, ADJACENT TO HANDLE. DATED 03 OCT 2023, SUPPORTED WITH FAA FORM 8100-9 DATED 03 OCT 2023.
